If you need an accessible version of this item please contact JSTOR User Support

Chebyshev Approximations for the Psi Function

W. J. Cody, Anthony J. Strecok and Henry C. Thacher, Jr.
Mathematics of Computation
Vol. 27, No. 121 (Jan., 1973), pp. 123-127
DOI: 10.2307/2005253
Stable URL: http://www.jstor.org/stable/2005253
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Chebyshev Approximations for the Psi Function
Preview not available

Abstract

Rational Chebyshev approximations to the psi (digamma) function are presented for $.5 \leqq x \leqq 3.0$, and $3.0 \leqq x$. Maximum relative errors range down to the order of $10^{-20}$.

Page Thumbnails

  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127